Mean square stability analysis of impulsive stochastic differential equations with delays. (English) Zbl 1142.93035

Summary: Based on the Lyapunov-Krasovskii functional method and stochastic analysis theory, we obtain some new criteria ensuring mean square stability of the trivial solution of a class of impulsive stochastic differential equations with delays. As an application, a class of stochastic impulsive neural networks with delays has been discussed. An illustrative example has been provided to show the effectiveness of our results.


93E15 Stochastic stability in control theory
93C15 Control/observation systems governed by ordinary differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
92B20 Neural networks for/in biological studies, artificial life and related topics
Full Text: DOI


[1] Blythe, S.; Mao, X.; Liao, X., Stability of stochastic delay neural networks, Franklin Inst., 338, 481-495 (2001) · Zbl 0991.93120
[2] Huang, L., Linear Algebra in Systems and Control (1984), Beijing Science Press: Beijing Science Press Beijing
[3] Lakshmikantham, V.; Bainov, D.; Simeonov, P., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[4] Liao, X. X.; Mao, X. R., exponential stability and instability of stochastic neural networks, Stochastic Anal. Appl., 14, 2, 165-168 (1996) · Zbl 0848.60058
[5] Mao, X., Stability of stochastic differential equations with Markovian switching, Stochastic. Process. Appl., 79, 1, 45-67 (1999) · Zbl 0962.60043
[6] Wang, Q.; Liu, X., Exponential stability for impulsive delay differentialequations by Razumikhin method, J. Math. Anal. Appl., 309, 462-473 (2005) · Zbl 1084.34066
[7] Wang, Z.; Liu, Y.; Fraser, K., stochastic stability of uncertain hopfield neural networks with discrete and distributed delays, Phys. Lett. A, 354, 4, 288-297 (2006) · Zbl 1181.93068
[8] Wu, S.; Han, D.; Meng, X., p-Moment stability of stochastic differential equations with jumps, Appl. Math. Comput., 152, 505-519 (2004) · Zbl 1042.60036
[9] Wu, H.; Sun, J., p-Moment stability of stochastic differential equations with impulsive jump and Markovian switching, Automatica, 42, 1753-1759 (2006) · Zbl 1114.93092
[10] Xu, S.; Chen, T., robust filtering for uncertain impulsive stochastic systems under sampled measurements, Automatica, 39, 509-516 (2003) · Zbl 1012.93063
[11] Xu, S.; Chen, T.; Lam, J., robust filtering for uncertain Markovian jump systems with mode-dependent time delays, IEEE Trans. Automat. Control, 48, 5, 900-907 (2003) · Zbl 1364.93816
[12] Xu, D.; Yang, Z., impulsive delay differential inequality and stability of neural networks, J. Math. Anal. Appl., 305, 107-120 (2005) · Zbl 1091.34046
[13] Xu, D.; Yang, Z.; Yang, Z., exponential stability of nonlinear impulsive neutral differential equations with delays, Nonlinear Anal., 67, 5, 1426-1439 (2006) · Zbl 1122.34063
[14] Yang, Z.; Xu, D.; Xiang, Li, exponential p-stability of impulsive stochastic differential equations with delays, Phys. Lett. A, 359, 129-137 (2006) · Zbl 1236.60061
[15] Zhang, Y.; Shen, Y.; Liao, X., exponential stability for stochastic interval delayed Hopfield neural networks, Control Theory Appl., 20, 5, 746-748 (2003) · Zbl 1079.92007
[16] Zhang, Y.; Sun, J., Stability of impulsive neural networks with time delays, Phys. Lett. A, 348, 44-50 (2005) · Zbl 1195.93122
[17] Zhang, Y.; Sun, J., Stability of impulsive infinite delay differential equations, Appl. Math. Lett., 19, 1100-1106 (2006) · Zbl 1125.34345
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.